# SDR SIMA200918202

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 22,862 hours, 22,644 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF, F/A NOTIFIED CAPTAIN OF LAV FIRE ALARM GOING OFF. THERE WAS NO FIRE, NO ODOR, AND NO SMOKE NOTED. THERE WAS ALSO NO COCKPIT INDICATION OF SMOKE. CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  PERFORMED HIGH POWER RUN WITH FLIGHT CREW AND CHECK LAV FOR ANY SMOKE ODOR INDICATION, NO SMOKE OR ODOR NOTED, PERFORMED OPS CHECK OF LAV SMOKE DETECTION SYS, OPS CHECK NORMAL.  ACFT RETURNED TO SERVICE.
